# SDR IPXA2016110810447

- Difficulty date: October 21, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LH WING REAR SPAR CAP AFT FLANGE CORRODED XORS 554 - 565.  REPAIRED IAW EA 011-5710-01-A6345 REV. IR AND EO MD11-5710-62397-A.
